1 doctor weighed in:

I have been getting muselspasems throught my lower part of body even in upper thigh. 1-2x per week what could cause this and how can I stop this?

1 doctor weighed in
Dr. Maureen Mays
Clinical Lipidology

In brief: Hard to say

It's hard to say, but it is time to go see a doctor or health clinic and get some lab work.
Sometimes an electrolyte imbalance is the issue. If you take any meds, they could be involved. Don't start any supplements and don't stop your meds until you and a doctor talk about it.

In brief: Hard to say

It's hard to say, but it is time to go see a doctor or health clinic and get some lab work.
Sometimes an electrolyte imbalance is the issue. If you take any meds, they could be involved. Don't start any supplements and don't stop your meds until you and a doctor talk about it.
Dr. Maureen Mays
Dr. Maureen Mays
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors